MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A

TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A
Model Number IPN914218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
A portion of one side of the wing of the efx shield broke off while pulling the product out of the defect.The patient was not injured to my knowledge, nor harmed in any way.Not sure why this happened.
 
Additional Manufacturer Narrative
Qn#: (b)(4).A review of the device history record was performed and no nonconformances or manufacturing abnormalities were noted.Per our mel- 00232 all units undergo mechanical tensile testing of weld joints on flexed wings followed by visual inspection, then wings are again activated for suture alignment test followed by manual pressure to each retracted wing and visual inspection for breaks/cracks.Based on the record review and the 100% testing of all units in the lot; it is determined that this complaint is not valid against mw life sciences.
 
Event or Problem Description

Brand Name
WECK EFX SHIELD PORT SITE CLOSURE SYSTEM
Common Device Name
INSTRUMENT, LIGATURE PASSING A
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12091467
Report Number3011137372-2021-00166
Device Sequence Number17125053
Product Code HCF
UDI-Device Identifier14026704645272
UDI-Public14026704645272
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model NumberIPN914218
Device Catalogue NumberEFX002
Device Lot Number3349880000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.